MAUDE Adverse Event Report: HOLOGIC, INC ATEC SAPPHIRE; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC SAPPHIRE; INSTRUMENT, BIOPSY
Model Number ATEC SAPPHIRE
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an atec procedure on (b)(6) 2025, the customer reported that the suction from the console dropped and stopped.Samples could not be obtained after the needle was inside the breast and the patient had to be rescheduled.No other information available.
 
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the disposable device at the time of this report a follow up report will follow with the information from the dhr.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
ATEC SAPPHIRE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key21689530
Report Number1222780-2025-00131
Device Sequence Number9059346
Product Code KNW
UDI-Device Identifier15420045504295
UDI-Public15420045504295
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberATEC SAPPHIRE
Device Catalogue NumberATEC SAPPHIRE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown